Open Journal of Discrete Mathematics

Vol.6 No.2(2016), Paper ID 65755, 3 pages

DOI:10.4236/ojdm.2016.62011

 

The Rupture Degree of Graphs with k-Tree

 

Yinkui Li, Qingning Wang, Xiaoling Wang

 

College of Mathematics and Statistics, Qinghai Nationalities University, Xining, China
College of Mathematics and Statistics, Qinghai Nationalities University, Xining, China
College of Mathematics and Statistics, Qinghai Nationalities University, Xining, China

 

Copyright © 2016 Yinkui Li, Qingning Wang, Xiaoling Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, Y. , Wang, Q. and Wang, X. (2016) The Rupture Degree of Graphs with k-Tree. Open Journal of Discrete Mathematics, 6, 105-107. doi: 10.4236/ojdm.2016.62011.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.